Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
atb2120

Using Retin A Micro With Clinique Acne Solutions?

Recommended Posts

Hi everyone, last week my derm prescribed me 100mg minocycline along with retin a micro and acanya as a spot treatment. I asked her if whether I should quit using my Clinique Acne Solutions products. The toner and face wash both contain salilycilc acid. The moisturizer has benzoyl peroxide in it, but i stopped using that. She said that I can keep using the acne solutions products.

Lately, my skin has been getting these red dry, flaky patches. Could if be from using both retin a micro and the s. acid at the same time? Everytime I apply the toner, my face burns like hell! I'm not sure what to do right now...should I quit using the products with s. acid?

Share this post


Link to post
Share on other sites
Guest Leajer424

it's prob the fact that the toner has alcohol. try cutting that out, or adding a gentle lotion to moisturize

i used retin-a for years...if you use anything else with it, try to use something mild. it takes time for your skin to 'get used' to the retin-a too

Edited by Leajer424

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×